# SDR CA140619019

- Difficulty date: June 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT602
- Engine: Pwa PT6A65AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT HEARD A LOUD NOISE FOLLOWED BY LOSS OF POWER. A FORCED LANDING WAS MADE IN A FIELD DURING WHICH THE AIRCRAFT WAS DAMAGED (EXTENT UNKNOWN). THE PILOT, ONLY ONE ON BOARD WAS NOT INJURED.
